Estimating directions in extending generalized partially linear single-index models

Xiangrong Yin*, Lixing ZHU

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

This article develops an estimation method for generalized partially linear single-index models that can be extended to multi-index models that deal with two sets of predictors. We provide theoretical justification for the method. Illustrative examples are also presented.

Original languageEnglish
Pages (from-to)330-349
Number of pages20
JournalJournal of Computational and Graphical Statistics
Volume16
Issue number2
DOIs
Publication statusPublished - Jun 2007

Scopus Subject Areas

  • Statistics and Probability
  • Discrete Mathematics and Combinatorics
  • Statistics, Probability and Uncertainty

User-Defined Keywords

  • Central mean subspace
  • Central subspace
  • Dimension-reduction subspaces

Fingerprint

Dive into the research topics of 'Estimating directions in extending generalized partially linear single-index models'. Together they form a unique fingerprint.

Cite this